MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS REAMER SZ 8 AND 9; REAMERS

DEPUY IRELAND - 9616671 ACTIS REAMER SZ 8 AND 9; REAMERS
Model Number 2011-01-250
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Mdr staff noticed a bend in the shaft of the size 8/9 reamer.No surgical delays.No patient consequences.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ACTIS REAMER SZ 8 AND 9
Common Device Name
REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11301503
Report Number1818910-2021-02673
Device Sequence Number19014803
Product Code MEH
UDI-Device Identifier10603295495703
UDI-Public10603295495703
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2011-01-250
Device Catalogue Number201101250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1